Alert archive / Alabama / Red Flag Warnings in 2008
Red Flag Warning 18, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Feb 14, 2008, 5:57 AM CST for 10 counties in Alabama. It took effect at Feb 14, 2008, 12:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2008, 5:57 AM CST (11:57 UTC)
- In effect from
- Feb 14, 2008, 12:00 PM CST
- Expired
- Feb 14, 2008, 5:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Eglin AFB/Valpar, FL (KVPS), launched 00:00Z, 12.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 141157 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 557 AM CST THU FEB 14 2008 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR PARTS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW AFTERNOON RELATIVE HUMIDITIES... .HIGH PRESSURE WILL BUILD OVER THE CENTRAL GULF COAST REGION THROUGH FRIDAY. AS A RESULT AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW CRITICAL THRESHOLDS TODAY FOR MUCH OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. BETTER LOW LEVEL MOISTURE RESULTING IN HIGH HUMIDITIES ARE EXPECTED OVER SOUTHWEST ALABAMA AND EXTREME WESTERN SECTIONS OF THE WESTERN FLORIDA PANHANDLE. FLZ006-008-150400- /O.CAN.KMOB.FW.A.0016.080214T1700Z-080214T2300Z/ /O.NEW.KMOB.FW.A.0017.080215T1700Z-080215T2300Z/ COASTAL OKALOOSA-COASTAL WALTON- 557 AM CST THU FEB 14 2008 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ002-004-141300- /O.CAN.KMOB.FW.A.0016.080214T1700Z-080214T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA- 557 AM CST THU FEB 14 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ005-150400- /O.UPG.KMOB.FW.A.0016.080214T1700Z-080214T2300Z/ /O.NEW.KMOB.FW.W.0018.080214T1800Z-080214T2200Z/ /O.NEW.KMOB.FW.A.0017.080215T1700Z-080215T2300Z/ INLAND OKALOOSA- 557 AM CST THU FEB 14 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON... .THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-003-142200- /O.UPG.KMOB.FW.A.0016.080214T1700Z-080214T2300Z/ /O.NEW.KMOB.FW.W.0018.080214T1800Z-080214T2200Z/ INLAND ESCAMBIA-INLAND SANTA ROSA- 557 AM CST THU FEB 14 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ALZ051>060-142200- /O.NEW.KMOB.FW.W.0018.080214T1800Z-080214T2200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON- 557 AM CST THU FEB 14 2008 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
1 follow-up statement
000 WWUS84 KMOB 142038 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 238 PM CST THU FEB 14 2008 ...RED FLAG WARNING IS CANCELLED FOR SOUTH CENTRAL AND PORTIONS OF SOUTHWEST ALABAMA... ...FIRE WEATHER WATCH IS CANCELLED FOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE FOR FRIDAY... ...RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE INLAND PORTIONS OF THE WESTERN FLORIDA PANHANDLE DUE TO A CONTINUATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A CONTINUATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS THE WESTERN FLORIDA PANHANDLE WHERE A RED FLAG WARNING REMAINS. HIGH PRESSURE WILL MOVE EAST OF THE REGION THROUGH THE WEEKEND LEADING TO A MODERATE RETURN OF LOW LEVEL MOISTURE. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE LATE IN THE WEEKEND. ALZ051>060-142145- /O.CAN.KMOB.FW.W.0018.000000T0000Z-080214T2200Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON- 238 PM CST THU FEB 14 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG WARNING. $$ FLZ005-142300- /O.CAN.KMOB.FW.A.0017.080215T1700Z-080215T2300Z/ /O.EXT.KMOB.FW.W.0018.000000T0000Z-080214T2300Z/ INLAND OKALOOSA- 238 PM CST THU FEB 14 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IS CANCELLED... A CONTINUATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS THE WESTERN FLORIDA PANHANDLE WHERE A RED FLAG WARNING REMAINS. HIGH PRESSURE WILL MOVE EAST OF THE REGION THROUGH THE WEEKEND LEADING TO A MODERATE RETURN OF LOW LEVEL MOISTURE. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE LATE IN THE WEEKEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ006-008-142145- /O.CAN.KMOB.FW.A.0017.080215T1700Z-080215T2300Z/ COASTAL OKALOOSA-COASTAL WALTON- 238 PM CST THU FEB 14 2008 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ001-003-142300- /O.EXT.KMOB.FW.W.0018.000000T0000Z-080214T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA- 238 PM CST THU FEB 14 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A CONTINUATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT ACROSS THE WESTERN FLORIDA PANHANDLE WHERE A RED FLAG WARNING REMAINS. HIGH PRESSURE WILL MOVE EAST OF THE REGION THROUGH THE WEEKEND LEADING TO A MODERATE RETURN OF LOW LEVEL MOISTURE. SHOWER AND THUNDERSTORM CHANCES WILL INCREASE LATE IN THE WEEKEND. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 14, 4:20 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Feb 14, 4:20 AM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
420 AM CST THU FEB 14 2008
.SHORT TERM...(TODAY AND TONIGHT)...SURFACE HIGH PRESSURE OVER THE
FORECAST AREA AT SUNRISE WILL DRIFT EAST DURING THE DAY...ALLOWING
THE WINDS TO SLOWLY SHIFT TO EAST AND THEN SOUTHEAST AS THE DAY
WEARS ON. AFTER A COLD START...WITH MOST SPOTS...AWAY FROM THE
BEACHES FREEZING OR BELOW HIGHS WILL REACH 60 OR SO. BY FRIDAY
MORNING...SURFACE HIGH WILL BE CENTERED NEAR GEORGIA WITH THE
FORECAST AREA BEGINNING TO MOISTEN UP WITH THE SOUTHEAST FLOW AROUND
THE HIGH. TONIGHTS LOW TEMPERATURES WILL MAKE IT TO FREEZING OR JUST
BELOW OVER THE EASTERN ZONES...CLOSER TO THE HIGH CENTER AND NEAR
CALM CONDITIONS...GENERALLY EAST OF A PRN...GZH...CEW LINE. /11
&&
.LONG TERM...(FRIDAY THROUGH WEDNESDAY). LATEST GFS AND NAM
SOLUTIONS SHOWING LESS PRECIP FOR THE LATER PART OF THE WEEK INTO
THE WEEKEND THAN PREVIOUS RUNS. BY 12Z FRI QUASI STATIONARY FRONT
STRETCHES FROM SOUTHERN ARKANSAS TO EAST CENTRAL TEXAS PROGGED TO
DRIFT SOUTHEASTWARD AND BECOME DIFFUSE THROUGH FRI EVENING. THIS
PATTERN IS LIKELY A REFLECTION OF THE UPPER FLOW BY THIS TIME FRAME
WHICH REMAINS MOSTLY ZONAL THROUGH EARLY SATURDAY OVER THE CENTRAL
GULF COAST REGION. WITH THIS...LESS LAYER LIFT IS NOTED ALONG THE
FRONT FRI AND SAT RESULTING IN LESS COVERAGE OF SIGNIFICANT PRECIP
LATE THROUGH SAT NIGHT. TO THE WEST UPPER LOW OVER THE SW CONUS CUTS
OFF AND DRIFTS SLOWER TO THE EAST OVER THE WEEKEND THAN EARLIER
ANTICIPATED. AS THIS UPPER SYSTEM BEGINS TO SHIFT NORTHEASTWARD OUT
OF TEXAS BETTER MID FORCING COMBINED WITH BETTER MOISTURE
CONVERGENCE NEAR THE SFC SHIFTS EASTWARD OVER LA AND MS MOVING INTO
AL AND NWFL DURING THE LATE MORNING AND AFTERNOON HOURS ON SUN. FOR
NOW MOST OF THE PRECIP LOOKS TO BE SFC BASED ON SUN RESULTING IN
WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE FORM OF A SQUALL LINE
MOVING FROM SE MS TO S CENTRAL AL AND NWFL MOSTLY BETWEEN 18Z SUN
AND 00Z MON. ANY OVERRUNNING OUT AHEAD OF THE MAIN LOW LOOKS TO BE
MOSTLY WEST OF THE CWFA LATE SAT AND SAT NIGHT. WITH THIS...HAVE
ADJUSTED POPS SIGNIFICANTLY FOR MUCH OF THE CWFA FRI THROUGH SAT
NIGHT LEANING TOWARDS THE CURRENT 00Z GFS PHYSICAL SOLUTION THROUGH
EARLY MON. AHEAD AND ALONG THE MAIN BAND OF PRECIP BOTH THE GFS AND
DGEX CONTINUE TO DEPICT GOOD VERTICAL SHEAR IN LOWER LEVELS COMBINED
WITH A 50 TO 60 KT JET AT 850 MB AND THE RRQ OF A 120 KT JET AT 200
TO 300 MB. BEST COUPLING WITH THIS PATTERN LOOKS TO AFFECT THE
EASTERN HALF OF THE CWFA SUNDAY AFTERNOON MOSTLY IN RESPONSE TO MAIN
UPPER LOW EJECTING QUICKLY TO THE NORTH OVER THE LOWER TO MID MS
RIVER VALLEYS. BY LATE SUN NIGHT INTO MON CLOUDS CLEAR SLOWLY FROM
WEST TO EAST WITH LITTLE TO NO RAIN EXPECTED OVER THE REGION AFTER
06Z MON. FOR MON THROUGH TUE UPPER TROF AXIS SHIFTS EAST OF THE CWFA
BY LATE MON NIGHT WITH SFC RIDGE BUILDING IN FROM THE WEST DURING
THE DAY ON TUE. HIGH PRESSURE LOOKS DOMINATE THE CENTRAL GULF COAST
REGION THROUGH EARLY THU. WILL CONTINUE TO USE THE CURRENT MEXMOS
FOR TEMPS THE THROUGH THE EXTENDED PDS./32
&&
.MARINE...WINDS OVER THE MARINE AREA GENERALLY NORTHEAST AND LESS
THAN 15 MPH...THESE MAY PICK UP BRIEFLY AROUND SUNRISE BUT NOT
EXPECTED TO PERSIST AS TEMPERATURES WARM UP THIS MORNING. WINDS TO
REMAIN MOSTLY EAST AND SOUTHEAST IN THE 5 TO 15 MPH RANGE UNTIL
SATURDAY AFTERNOON OR EVENING. EASTERLY WINDS WILL BEGIN TO INCREASE
IN THE 20 TO 60 NM LEGS SATURDAY AFTERNOON AS THE NEXT SURFACE LOW
AND FRONT GETS CRANKED UP OVER THE WESTERN GULF. EXPECT SOUTHEAST
WINDS TO BE AT SMALL CRAFT LEVELS BY SUNDAY MORNING AS THE DEEPENING
LOW MOVES INTO ARKANSAS AND THE FRONTAL TROUGH MOVES ACROSS THE
MISSISSIPPI RIVER. STRONGEST WINDS SUNDAY AFTERNOON AS THE FRONT
NEARS...MAY FLIRT WITH GALE CONDITIONS BEFORE VEERING TO THE WEST
WITH THE FRONTAL PASSAGE SUNDAY NIGHT. COULD BE ANOTHER STRONG
SQUALL LINE MOVING EAST ACROSS THE COASTAL WATERS. AT LEAST THATS
THE SCENARIO LAYED OUT BY THE GFS THE ECMWF AND THE SREF...DGEX HAS
THE LOW MOVING NORTHEAST MUCH CLOSER TO MOBILE...WHICH IS BEING
DISCOUNTED AT THIS TIME. /11
&&
.FIRE WEATHER...WILL GO WITH A RED FLAG WARNING TODAY FOR MUCH OF
SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE DUE TO AFTERNOON
RELATIVE HUMIDITIES FALLING BELOW CRITICAL THRESHOLDS. A FIRE
WEATHER WATCH IS ALSO IN EFFECT ON FRI FOR THE EASTERN PORTIONS OF
THE WESTERN FL PANHANDLE ON FRI...MAINLY OVER OKALOOSA AND COASTAL
WALTON COUNTIES. /32
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 61 43 70 50 / 00 10 10 10
PENSACOLA 57 42 70 50 / 00 05 05 05
DESTIN 57 42 67 50 / 00 00 00 00
EVERGREEN 62 30 70 40 / 00 00 00 10
WAYNESBORO 62 37 68 47 / 00 10 10 20
CAMDEN 61 32 70 40 / 00 00 05 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM NOON THURSDAY TO 4 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
WILCOX.
FL...RED FLAG WARNING FROM NOON THURSDAY TO 4 PM THURSDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND
INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL OKALOOSA...COASTAL WALTON...AND
INLAND OKALOOSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Feb 13, 3:15 PM CST, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 315 PM CST WED FEB 13 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-142130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 315 PM CST WED FEB 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY ENHANCES THE RISK OF WILDFIRES THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY LOW PRESSURE IS FORECAST TO FORM FROM THE UPPER TEXAS COAST TO THE WESTERN GULF OF MEXICO ON SATURDAY. THE LOW INTENSIFIES AS IT LIFTS NORTH AND NORTHEAST UP INTO THE OHIO RIVER VALLEY ON SUNDAY. RECREATIONAL AND COMMERCIAL BOATING INTERESTS WILL EXPERIENCE INCREASED HAZARDS THIS WEEKEND...AS AHEAD OF THE LOW...SOUTHERLY WINDS ARE FORECAST TO INCREASE AND SEAS BUILD. DUE TO THE CLOSE PROXIMITY OF THE LOW...THE POTENTIAL EXISTS FOR STRONG TO SEVERE THUNDERSTORMS TO IMPACT THE AREA THIS WEEKEND. MORE DETAILS WILL BE GIVEN AS THE EVENT DRAWS CLOSER IN TIME. STAY TUNED. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD STAY TUNED FOR POSSIBLE ACTIVATION THIS UPCOMING WEEKEND FOR THE POTENTIAL OF SEVERE THUNDERSTORMS.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 5:57 AM CST | Fire Weather Watch | MOB | Walton | 9 hr |
Nearby
Red Flag Warnings in Alabama, 2008Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.